# SDR 9501089873

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM MOT.  PUSHED GEAR HANDLE RELEASE BUTTON IN AND GEAR RETRACTED NORMALLY.  FLIGHT CONTINUED TO DESTINATION (MSP) WITHOUT FURTHER INCIDENT.  JACKED AIRCRAFT AND PERFORMED GEAR EXTENSION AND RETRACTION CHECK.  NO PROBLEMS WERE FOUND.  IT IS SUSPECTED THAT WATER WAS MIXED IN WITH NOSE GEAR STRUT FLUID.  DRAINED FLUID AND SERVICED NOSE STRUT TO PROPER LEVELS.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
